# SDR DXTA2021122754260

- Difficulty date: December 26, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Gulstm 560
- Aircraft serial: 5605553
- Aircraft time: 12,057 hours, 9,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 674205114
- Part serial: 278
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: FWD EMERGENCY LIGHTING SYSTEM IS INOPERATIVE. // SIGNOFF// REMOVED AND REPLACED FAULTY FWD EMERGENCY LIGHTING BATTERY PACK IAW CE560XL MM 33-50-01 FAILED OPS CHECK
